# SDR R61A2025111200491

- Difficulty date: November 4, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 22,724 hours, 16,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Dented
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FWD FUSELAGE DENTED FROM BIRD STRIKE BETWEEN FRA 3 TO FRA 5 AND STR 20R TO 21R. REPAIRED DENTS IAW EMB 170/175 ETD2025-170-931943. ALSO REF VP-047843-2025 N/R 1,2,10 FOR WORK ACCOMPLISHED.
